# SDR CA091028010

- Difficulty date: October 5, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,661 hours
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Part number: 6870992H
- Condition: Cracked
- Location: Combustion Sect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE MAINTENANCE CREW WERE DOING A 600 HOUR INSPECTION AND THE AME LOOKED IN THE LH ARMPIT OF THE BURNER CAN AND FOUND IT TO BE CRACKED ON A HORIZONTAL PLANE BESIDE WELD. THE COMBUSTION CASE WAS WAS REPLACED WITH A SERVICEABLE PART. IT WAS NOTED THAT THE REINFORCED AREA OF THE BURNER CAN WAS NOT AS HEAVY AS THE BURNER CAN THAT REPLACED IT. THE AIRFRAME TIME OF THE A/C WAS 15955 HOURS AT REPLACEMENT. (TC 20091028010)
